Revista Matemática Complutense

, Volume 24, Issue 2, pp 465–492

On Kummer 3-folds

Open Access

DOI: 10.1007/s13163-010-0049-0

Cite this article as:
Donten, M. Rev Mat Complut (2011) 24: 465. doi:10.1007/s13163-010-0049-0


We investigate a generalization of Kummer construction, as introduced in Andreatta and Wiśniewski (Rev. Mat. Complut. 23:191–251, 2010). The aim of this work is to classify 3-dimensional Kummer varieties by computing their Poincaré polynomials.


Kummer construction Calabi-Yau variety Integral matrix groups Quotient singularity Virtual Poincaré polynomial 

Mathematics Subject Classification (2000)

14J32 20C10 14F43 14J17 
Download to read the full article text

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.Instytut Matematyki UWWarszawaPoland

Personalised recommendations